Quantum Invariants of Knotoids

Neslihan Gügümcü, Louis H. Kauffman

Research output: Contribution to journalArticlepeer-review

1 Citation (Scopus)

Abstract

In this paper, we construct quantum invariants for knotoid diagrams in R2. The diagrams are arranged with respect to a given direction in the plane (Morse knotoids). A Morse knotoid diagram can be decomposed into basic elementary diagrams each of which is associated to a matrix that yields solutions of the quantum Yang–Baxter equation. We recover the bracket polynomial, and define the rotational bracket polynomial, the binary bracket polynomial, the Alexander polynomial, the generalized Alexander polynomial and an infinity of specializations of the Homflypt polynomial for Morse knotoids via quantum state sum models.

Original languageEnglish
Pages (from-to)1681-1728
Number of pages48
JournalCommunications in Mathematical Physics
Volume387
Issue number3
DOIs
Publication statusPublished - Nov 2021

OECD FOS+WOS

  • 1.01 MATHEMATICS
  • 1.03 PHYSICAL SCIENCES AND ASTRONOMY

Fingerprint

Dive into the research topics of 'Quantum Invariants of Knotoids'. Together they form a unique fingerprint.

Cite this